RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1983, Volume 270, Number 6, Pages 1298–1300 (Mi dan46138)  

This article is cited in 2 scientific papers (total in 2 papers)

MATHEMATICS

On integrability conditions for the Euler equations on $\mathrm{SO}(4)$

A. P. Veselov

Landau Institute for Theoretical Physics, USSR Academy of Sciences, Chernogolovka Moscow region

Full text: PDF file (419 kB)

Bibliographic databases:
UDC: 517.933
Presented: С. П. Новиков
Received: 04.11.1982

Citation: A. P. Veselov, “On integrability conditions for the Euler equations on $\mathrm{SO}(4)$”, Dokl. Akad. Nauk SSSR, 270:6 (1983), 1298–1300

Citation in format AMSBIB
\Bibitem{Ves83}
\by A.~P.~Veselov
\paper On integrability conditions for the Euler equations on $\mathrm{SO}(4)$
\jour Dokl. Akad. Nauk SSSR
\yr 1983
\vol 270
\issue 6
\pages 1298--1300
\mathnet{http://mi.mathnet.ru/dan46138}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0712935}
\zmath{https://zbmath.org/?q=an:0539.58013}


Linking options:
  • http://mi.mathnet.ru/eng/dan46138
  • http://mi.mathnet.ru/eng/dan/v270/i6/p1298

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. I. Bobenko, “Euler equations in the algebras $e(3)$ and $so(4)$. Isomorphisms of integrable cases”, Funct. Anal. Appl., 20:1 (1986), 53–56  mathnet  crossref  mathscinet  zmath  isi
    2. V. Yu. Olshanskii, “Ob odnom kvadratichnom integrale uravnenii Puankare–Zhukovskogo”, Nelineinaya dinam., 8:3 (2012), 523–540  mathnet
  • Number of views:
    This page:23
    Full text:11

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019